PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 41(55), pp. 125--132 (1987)
ON EXTENSIONS OF MULTIVALUED MAPPINGS OF TOPOLOGICAL SPACES
Miodrag Misi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: For some classes of multivalued mappings $F:X\to Y$ we consider the uniqueness and existence of extensions $\overline F:X^* \to Y^*$, with $X$ and $Y$ dense in the spaces $X^*$ and $Y^*$ respectively.
Classification (MSC2000): 54C60, 54C20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts